# SDR SIMA20140912002

- Difficulty date: September 12, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 35,007 hours, 31,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FWD COURTESY LIGHT INOPERATIVE.  FOUND FWD EMER, MAIN DOOR, LIGHT INOPERATIVE.  RE LAMPED IAW AMM 33-50-06.  USED BULB FROM SPARE BULB KIT.
